# SDR MALA000225

- Difficulty date: February 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermoswitch
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE AIR FAULT AND ENGINE NR 2 AIR VALVE CAME ON 5 MINUTES AFTER ENGINE AIR WAS SELECTED ON.  FOLLOWED QRH PROCEDURES, SAME RESULTS.  RETURNED TO DTW.  MAINTENANCE REPLACED NR 2 ENGINE TEMP SWITCH IAW AVRO AMM 36.  OPS CHECKED GOOD.
